# SDR REXA2022061001171

- Difficulty date: May 11, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: SH670318403
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL CLIP IS CORRODED.	REPLACED PAX DOOR HANDRAIL CLIP LOCATED AT STGR 18L FS342 IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-15-001-001-A01
